BibTeX record journals/jgt/AxenovichGHLMOT18

download as .bib file

@article{DBLP:journals/jgt/AxenovichGHLMOT18,
  author    = {Maria Axenovich and
               John Goldwasser and
               Ryan Hansen and
               Bernard Lidick{\'{y}} and
               Ryan R. Martin and
               David Offner and
               John M. Talbot and
               Michael Young},
  title     = {Polychromatic colorings of complete graphs with respect to 1-, 2-factors
               and Hamiltonian cycles},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {660--671},
  year      = {2018},
  url       = {https://doi.org/10.1002/jgt.22180},
  doi       = {10.1002/jgt.22180},
  timestamp = {Fri, 30 Nov 2018 13:21:31 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/AxenovichGHLMOT18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics